# SDR DALA2017102907874

- Difficulty date: October 28, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 41,886 hours, 21,755 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON IB FLAP TRACK 1 TRUNNION ON RT WING, REPLACED INBOARD FLAP TRACK 1 TRUNNION ON RT WING AS PER PRI 561855-14 REVISION 0 AND ER/A 561855-14AD REVISION ORIGINAL.
